# SDR HALA2010020500053

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 68,139 hours, 30,975 cycles
- Engine: Ge CF680A2
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Static Line
- Condition: Missing
- Location: Airspeed Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STANDBY AIRSPEED IND INOP.  FOUND STATIC LINE TO IND (A/S) MISSING (NOT CONNECT) FOUND STATIC LINE CONNECTED TO IVSI.  STATIC LINE NOT REQD ON IVSI. REPOS LINE & INSTALLED ON STANDBY A/S IND REINSTALLED IND IAW AMM 34-13-05. OPS CKD GOOD. SECURITY CK OK. FWD PANEL REINSTALLED. SECURITY CK OK.
